Necessary and sufficient conditions for the well posedness of the Cauchy problem for a class of hyperbolic operators with high variable multiplicity
Rendiconti del Seminario Matematico della Università di Padova, Tome 88 (1992) , pp. 263-280.
@article{RSMUP_1992__88__263_0,
     author = {Sordoni, V.},
     title = {Necessary and sufficient conditions for the well posedness of the Cauchy problem for a class of hyperbolic operators with high variable multiplicity},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {263--280},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {88},
     year = {1992},
     zbl = {0815.35064},
     mrnumber = {1209129},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1992__88__263_0/}
}
Sordoni, V. Necessary and sufficient conditions for the well posedness of the Cauchy problem for a class of hyperbolic operators with high variable multiplicity. Rendiconti del Seminario Matematico della Università di Padova, Tome 88 (1992) , pp. 263-280. http://www.numdam.org/item/RSMUP_1992__88__263_0/

[1] E. Bernardi - A. Bove - C. Parenti, Hyperbolic operators with double characteristics, preprint (1988).

[2] E. Bernardi - A. BOVE, Necessary and sufficient conditions for the well posedness of the Cauchy problem for a class of hyperbolic operators with triple charcteristics, J. An. Math., 54 (1990), pp. 21-59. | MR 1041174 | Zbl 0713.35049

[3] J. Chazarain, Opérateurs hyperboliques a caractéristiques de multiplicité constante, Ann. Inst. Fourier, 24, I (1974), pp. 173-202. | Numdam | MR 390512 | Zbl 0274.35045

[4] A. Grigis, Hypoellipticité et paramétrix pour des opérateurs pseudodifferéntiels a caractéristique doubles, Astérisque, 34-35 (1976), pp. 183-205. | Numdam | MR 488185 | Zbl 0344.35019

[5] L. Hörmander, The Cauchy problem for differential equations with double characteristics, J. An. Math., 32 (1977), pp. 118-196. | MR 492751 | Zbl 0367.35054

[6] V. Ia. Ivrii - V.M. Petkov, Necessary conditions for the Cauchy problem for non strictly hyperbolic equations to be well-posed, Uspehi Mat. Nauk., 29 (1974), pp. 3-70. | MR 427843 | Zbl 0312.35049

[7] T. Okaji, The Cauchy problem for non-effectively hyperbolic differential operators and their product, J. Math. Kyoto Univ., 29-2 (1989), pp. 317-340. | MR 1015874 | Zbl 0714.35044

[8] O.V. Zaitseva - V. IA. IVRII, On the well-posedness of the Cauchy problem for certain hyperbolic operators with characteristics of high variable multiplicity, Common. Moscow Math. Soc., 37 (1982), pp. 225-226. | MR 676906 | Zbl 0548.35002